Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Suffering from insomnia. Medicines causing drowsiness. How to recover?

actually i am parthiban 44 m chn,during my collg days i got addicted to heroine drugs,after several many deaddictions,one fine day due to over dosage of heroine injection ,got block out ,hospitalised,recovered,from that day i am suffering from severe insomnia disease,however i consulted many psychriatists,the pills they prescribe it works at that time,but in morinings i get drowsiness,met accidents on my work,hw to recover from this pls tell me sir
Asked On : Wed, 11 Jul 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
To deal with insomnia, the first thing to do is follow sleep hygiene. The steps for this are:
a. •     Fix a bedtime and an awakening time
•     Avoid napping during the day. If you must, limit the nap to 30-45 minutes.
•     Avoid alcohol , caffeine and heavy, spicy, or sugary foods 4-6 hours before bedtime.
•     Exercise regularly but not right before bed
•     Find a comfortable temperature setting for sleeping and keep the room well ventilated.
•     Block out all distracting noise, and eliminate as much light as possible.
•     Try a light snack before bed.
•     Relaxation techniques such as yoga, deep breathing and others may help relieve anxiety and reduce muscle tension.
•     Stop worrying
In addition, you need to speak with your physician about drugs like zolpidem. They will allow you to sleep without making you excessively sleepy in the day time.
Hope this helps
Answered: Wed, 11 Jul 2012
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor